# SDR ASAA0180096

- Difficulty date: March 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 991199215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND RT C-CHANNEL, AFT OF MOVEABLE CEILING, CRACKED AT FUS CANT STATION 1485.  REMOVED AND REPLACED CRACKED C-CHANNEL.  (M)
